# SDR VTZA980033

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 923FLBU
- Condition: Out Of Adjust
- Location: Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6243 - IAD-PHF - DURING APPROACH, EXPERIENCED A DISCREPANCY WITH THE FLAP SYSTEM.  WHEN FLAPS WERE SELECTED TO 20 DEGREES, ACTUALLY WENT TO 45 DEGREES.  AIRCRAFT LANDED WITH NO INCIDENT.  MX CONTROL WAS NOTIFIED AND MX WAS DISPATCHED FROM IAD TO TROUBLESHOOT THE DISCREPANCY.  CURRENTLY AIRCRAFT IS STILL IN PHF UNDERGOING FURTHER TROUBLESHOOTING.  AIRCAFT WAS FERRY FLOWN TO IAD WHER MAINTENANCE INSPECTED AND ADJUSTED FLAPS 20 DEGREE TRANSMITTER MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
